# SDR C2XA09IA125

- Difficulty date: May 12, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 25,794 hours, 19,302 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 2560, THE CREW REPORTED A LANDING GEAR AIR GROUND FAILURE MESSAGE AFTER TAKEOFF. THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. THE ACFT WAS INSPECTED AND SUBSEQUENTLY FERRIED TO WHERE IT LANDED WITHOUT INCIDENT, AND MX REMOVED AND REPLACED THE NLG WOW PROXIMITY SWITCH CONNECTOR, RT MLG SHOCK PROX SWITCH CONNECTOR, AND REMOVED, REPLACED, AND ADJUSTED THE RT MLG PROXIMITY SWITCH, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
